# SDR PNSA961202

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2708D
- Make and model: Swrngn SA227AC
- Aircraft serial: AC713B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1CH16
- Condition: Intermittant
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT MAIN DOWN LIGHT EXTINGUISHED INTERMITTANTLY DURING ROLL OUT.  REPLACED SWITCH, OPS CHECK OK.
